Dilated pores and oily skin with retinoic acid cream. Is this normal?

Im on my 6th week of retinoic cream. Ive noticed little improvement, my skin feels a little oily with little peeling. Should i still buffer my retinoic cream with a moisturizer? And ive also noticed some dilated pores on my cheeks, is this normal?

Doctor Answers 1

Moisturizer with Retin A shouldn't be done

You are negating the effects of Retin A with the moisturizer. You need to stop it. Your skin needs to go through the peeling process. It can take 6-8 weeks. Oily skin and enlarged pores should improve with Retin A.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.